# SDR USAAD00058

- Difficulty date: April 20, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 800403
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-SYR - FLT 521 - UPON LANDING GEAR RETRACTION AFTER TAKEOFF THE RIGHT MLG RED LIGHT ILLUMINATED.  THE LANDED WAS CYCLED BUT THE RED LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SENSOR CONTROL BOX AND PERFORMED A GEAR SWING.  ALL CHECK NORMAL.  (M)
